T Nation

Test E - Crazy Swelling

So I started a test e cycle almost a week ago. Both pins where top of my glute. I was very careful to clean the area use different needles for extracting from the vial and for the shot. There was minimal initial pain by the day after it was very painful to walk sit swollen etc. My hands where shaking a bit durin dosing (first 200 then 400) I am pretty sure it’s not an infection. I’m wondering if it’s because it’s mb first cycles and ever taking glute shots , or the dose is too high or maybe I got in the subcutaneous tissue ( needle is 1nch 22g. Some input would be greatly appreciated thanks guys

My experience has been:

Whenever I first inject in a muscle for a cycle it gets very swollen/sore no matter how careful and correct my technique is. It’ll do that for atleast 3 weeks. Especially when I’m injecting 1cc or more.

Seeing as it’s your first shot and you were shaking you probably caused a little damage but as long as there are no signs of infection I wouldn’t worry.

Needle seems a little big too me too, but that’s just my opinion.

I was thinking tryin my quad or shoulder just for a bit easier access and stability what size would of recommend for that, and would it be better to do a two smaller doses instead of one big one?. Just because I work as a line cook so standing for eight hours was brutal with swollen ass cheeks :stuck_out_tongue:

1” should be long enough(it is for me) but try a 25g if you can find some. Injecting a little slower/steadier hand will help a lot too.

I haven’t really found anything that helps the soreness too much, it’s just something you need to deal with. It won’t always be As sore as the first time.

Thanks for the advice!

IMO it sounds like a case of injecting errors. Perhaps your medicine is going subQ instead of IM or perhaps the velocity at which it’s shooting out (from say a high Guage needle) is causing too much tissue trauma. Neither r an issue if you’re doing therapeutic doses, say .25mL but a full ml getting to the wrong spot is gonna cause you serious pain and IMO not absorb most efficiently (despite some research)